# SDR 97ZZZX2881

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N111SC
- Make and model: Cessna 340A
- Aircraft serial: 340A0335
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Beam
- Part number: 085112132
- Condition: Corroded
- Location: Rt Otbd Nacelle
- Part time: 5,031 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, SEVERE CORROSION WAS FOUND ON RIGHT OUTBOARD ENGINE MOUNT BEAM ASSY, AFT CANTED BULKHEAD, AND RT AND LT DOUBLERS.  FOUND PARTS TO BE EXTREMELY SCARCE FOR THIS TYPE OF REPAIR.  CORROSION CAUSED BY HEAT FROM EXHAUST TAILPIPE AND EXHAUST ELBOW.  SUBMITTER SUGGESTS HEAT SHIELD.
